Skip to content Skip to navigation

Lower Bound for Sharp Constants of Brézis-Gallouët-Wainger Type Inequalities in Higher-Order Critical Sobolev Spaces on Bounded Domains

Commun. Math. Anal.
Volume 12, Number 1 (2012), 1 - 16

Lower Bound for Sharp Constants of Brézis-Gallouët-Wainger Type Inequalities in Higher-Order Critical Sobolev Spaces on Bounded Domains

Price: $20.00

Abstract

As an application of our previous paper, we give a sufficient condition that Brézis-Gallouët-Wainger type inequalities in higher order critical Sobolev spaces fails.